# SDR AALA202507258661

- Difficulty date: July 23, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 77,017 hours, 29,861 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Zone 500 Slat
- Component: Slat, Airbus
- Component part number: D5746027700000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING LEADING EDGE #2 SLAT LOWER SKIN WORN AT SLAT TRACK 5 INTERNAL SURFACE. REPLACED SLAT PER TASK CARD 26L00027011.
